MathSciNet Relay Station
MathSciNet bibliographic data
MR760252 (86b:65053) 65J05
Bakushinskiĭ, A. B. Remarks on the choice of regularization parameter from quasioptimality and relation tests. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 24 (1984), no. 8, 1258–1259.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement